A Mbekhta's conjecture for reduced minimum modulus preserving

Skhiri, Haïkel: A Mbekhta's conjecture for reduced minimum modulus preserving. Acta scientiarum mathematicarum, (74) 3-4. pp. 853-862. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_003_004_853-862.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 853-862
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 861-862.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16275

Actions (login required)

View Item View Item